mental-health-icon
Anxiety and nerves week
I am suffering from Anxiety. Due to the Anxiety, My nerves are lost their strength. For this, I was taken PRODEP, CLONOZEEPHARM and DIAZEEPHARM by adviceing a Psycharist. But, PRODEP gives a pressure to my one side brain. So, The doctor change the medicine to VENLOR XR in stead of PRODEP. After that, I feel well and continued the tablet. But, now a days, I loss my feelings in my nerves, and the mind is not in frequent mentality. ie, it is in high confident some time and with more anxiety sometime. what can I do now?very week
180 Views v

Answers (2)

Like the answers? Chat privately with the doctor of your choice

doctor profile image
Priyadarshi Srivastava
Neuropsychiatrist 6 yrs exp Lucknow
You are still having symptoms of depression. You need to get your dosages of venlor xr increased
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
YES NO
doctor profile image
Dr. Vinaya Prabha
Clinical Psychologist 21 yrs exp Bangalore
Hi, I suggest that you meet up with the psychiatrist and check if any change in medicine or dosage is required
Answered
Flag this Answer
Flag this answer
0/1 people found this helpful
Was this answer helpful?
YES NO
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.